# SDR UPS08854168

- Difficulty date: October 12, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-F1-08 STA 160-167 L15-17L AT MCD EXTERIOR WINDOW PLUG HAS NO SRM REF.  REMOVED REPAIR DOUBLER AND TRIPLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 53-02-00 FIG 22A.
